Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dani44

Some acne after 2nd accutane course

So, I got off of my 2nd accutane course 3 months ago and Im noticing a few pimples. Theres is 1 small one and then about 3 really tiny surface ones.

Its really not bad at all right now but Im really worried that Im going to break out again.

Has anyone else had something like this happen? I dont know what I should do.

Share this post


Link to post
Share on other sites

Personally, I'd start a low dose of accutane just to keep it at bay. I wouldn't risk going throught the whole ordeal again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×